MAUDE Adverse Event Report: KARL STORZ ENDOVISION ELECTRONIC,C02 ENDOFLATOR W/

KARL STORZ ENDOVISION ELECTRONIC,C02 ENDOFLATOR W/
Model Number 26430520-1
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id:(b)(4).
 
Event or Problem Description
It was reported that the insufflator stopped delivering gas, preventing the establishment of pneumoperitoneum.The issue was resolved after approximately 20 minutes, resulting in prolonged anesthesia and surgical duration for the patient.Since the anesthesia was prolonged, the case is considered reportable.

Brand Name
ELECTRONIC,C02 ENDOFLATOR W/
Common Device Name
ELECTRONIC,C02 ENDOFLATOR W/
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24201753
Report Number1221826-2026-00140
Device Sequence Number15916409
Product Code HIF
UDI-Device Identifier04048551068793
UDI-Public04048551068793
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26430520-1
Device Catalogue Number26430520-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown